Research Repository

Robust Kalman Filtering for Continuous Time-Lag Systems With Markovian Jump Parameters

Mahmoud, Magdi S and Shi, Peng (2003) Robust Kalman Filtering for Continuous Time-Lag Systems With Markovian Jump Parameters. Institute of Electrical and Electronics Engineers (IEEE) Transactions on Circuits and Systems, 50 (1). pp. 98-105. ISSN 1057-7122

Full text for this resource is not available from the Research Repository.


The problem of continuous-time Kalman filtering for a class of linear, uncertain time-lag systems with randomly jumping parameters is considered. The parameter uncertainties are norm bounded and the transitions of the jumping parameters are governed by a finite-state Markov process. We establish LMI-based sufficient conditions for stochastic stability. The conditions under which a linear delay-less state estimator guarantees that the estimation error covariance lies within a prescribed bound for all admissible uncertainties are investigated. It is established that a robust Kalman filter algorithm can be determined in terms of two Riccati equations involving scalar parameters. The developed theory is illustrated by a numerical example.

Item Type: Article
Uncontrolled Keywords: ResPubID18918, bounded uncertainties, Kalman filter, linear matrix inequalities (LMIs), Markovian jump parameters, time-lag systems.
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Depositing User: VUIR
Date Deposited: 21 Apr 2011 05:32
Last Modified: 24 Mar 2015 04:46
ePrint Statistics: View download statistics for this item
Citations in Scopus: 163 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar